# SDR FDEA200910293722

- Difficulty date: October 29, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 62,127 hours, 12,852 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732516
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT LT SEAT TRACK APPROX STA 1481, X = 75.25 FOUND CORRODED.  REPAIRED   BY   SECTIONAL SEAT TRACK REPLACEMENT FROM STA 1451 TO STA 1531, X = 75.25 AS PER SRM 53-  00-52 FIGURE 201 REPAIR 1 REVISION 41. REPAIR CALSSIFIED AS MAJOR PER GMM 6-2-100 REVISION   108.
